Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
Guardado en:
Autor principal: | |
---|---|
Formato: | Artículo |
Lenguaje: | English |
Publicado: |
American Mathematical Society
2009
|
Materias: | |
Acceso en línea: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
Etiquetas: |
Agregar Etiqueta
Sin Etiquetas, Sea el primero en etiquetar este registro!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Sea el primero en dejar un comentario!